Universiti Teknologi Malaysia Institutional Repository

Approximate analytical solutions of KdV and burgers' equations via HAM and nHAM

Nazari, Mojtaba and Barati, Vahid and David, Vincent Daniel and Salah, Faisal and Abdul Aziz, Zainal (2014) Approximate analytical solutions of KdV and burgers' equations via HAM and nHAM. Jurnal Teknologi (Sciences and Engineering), 67 (1). pp. 69-75. ISSN 0127-9696

[img]
Preview
PDF
1MB

Official URL: http://dx.doi.org/10.11113/jt.v67.2008

Abstract

This article presents a comparative study of the accuracy between homotopy analysis method (HAM) and a new technique of homotopy analysis method (nHAM) for the Korteweg-de Vries (KdV) and Burgers' equations. The resulted HAM and nHAM solutions at 8th-order and 6th-order approximations are then compared with that of the exact soliton solutions of KdV and Burgers' equations, respectively. These results are shown to be in excellent agreement with the exact soliton solution. However, the result of HAM solution is ratified to be more accurate than the nHAM solution, which conforms to the existing finding

Item Type:Article
Uncontrolled Keywords:power converter, control design, bi-directional dc to dc converter, supercapacitor, Lithium-ion battery
Subjects:Q Science
Divisions:Science
ID Code:51917
Deposited By: Siti Nor Hashidah Zakaria
Deposited On:01 Feb 2016 11:54
Last Modified:27 Aug 2018 11:41

Repository Staff Only: item control page